# SDR ASAA2025012955606

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 7,211 hours, 2,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 9250071
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVERWING AFT ROW 17A EMERGENCY LIGHT HAS INOP LAMPS. GROUNDED - YES. REMOVED AND REPLACED LAMPS AT ROW 17A LOWER EMERGENCY EXIT SIGN OPS CHECK GOOD IAW B737 AMM 33-51-01-960-801.
